# SDR ASOA201101835

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,762 hours, 20,084 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED GEAR UP DISAGREE WARNING RAN QRH, DIVERTED.  EMERGENCY DECLARED AS A PRECAUTION.  R & R MLG PRIORITY VALVE IAW AMM 32-32-15 AND IPC 200 32-32-15 ITEM 245.  R & R MLG SELECTOR VALVE IAW AMM 32-32-10.  OPS & LEAK CHECKED GOOD IAW EA AMM.  EXTENTION AND RETRACTION OF LANDING GEAR IS WITHIN LIMITS REF AMM 32-30-00, OPS CHECKED GOOD.
